ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2015.2.7277

Artin's theorem for \(f\)-rings

Kusraev, A. G.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 2.
The main result states that each positive polynomial \(p\) in \(N\) variables with coefficients in a unital Archimedean \(f\)-ring \(K\) is representable as a sum of squares of rational functions over the complete ring of quotients of \(K\) provided that \(p\) is positive on the real closure of \(K\). This is proved by means
of Boolean valued interpretation of Artin's famous theorem which answers Hilbert's 17th problem affirmatively.
Keywords: \(f\)-ring, complete ring of quotients, real closure, polynomial, rational function, Artin's theorem, Hilbert 17th problem, Boolean valued representation
Language: English Download the full text  
For citation: †Kusraev A. G. Artin's theorem for \(f\)-rings. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 2, pp.32-36. DOI 10.23671/VNC.2015.2.7277
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт